# SDR A6WA201140922

- Difficulty date: September 13, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 18,139 hours, 17,460 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Chafed
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF FUSELAGE IS CHAFED BY THE LT INBD SEAL OF THE WING AND THE LT STUB FAIRING COMPLIED WITH REO 601R-53-41-341.
